Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
crackrocker

Very shiny, sticky skin.

Recommended Posts

ok so basically before starting accutane i had Very oily skin. Extremely oily skin with moderate acne. 4 days in my skin was like incredibly dry. so dry that it it started peeling in big chunks like a really bad sunburn. and in patches too and underneath the peeled skin was very red skin. looked like i had been burnt but in only certain places (around my nose and mouth mostly) it was really shitty, luckily it only lasted for the first week. after that my skin colour went back to normal for the most part, however still had extremely dry and flaky skin. by the third week, my skin was still fairly dry, however not flaking much at all.

now starting the 4th week, and my skin isn't dry anymore. it's actually really weird because my skin is very very sticky. it even has a nice shine to it, like i have honey on my face or something. looks like my skin is really oily but when i touch it it's more on the normal/dry side.

not that it's like the worst thing ever, because i guess it isn't dry or oily so how can i complain right... but i actually liked the way i looked better last week with dry but not flaky skin, now it looks oily again and i don't like the shine it gives lol.

so i was just wondering if anyone has experienced this?

Share this post


Link to post
Share on other sites

Dude sorry this is really late but I just posted something because the exact same thing is happening to me! Mine is kinda different though, I'm on accutane but my goes all weird and shiny when I am about to finish my course. I dont know why though I have asked everywhere, I'm just hoping that its a side effect that goes away in time. You posted this a while ago has your shiny skin changed???

Share this post


Link to post
Share on other sites

I have completed my course for a month and VERY suddenly this week ive started to see sticky, slightly oily skin.

My skin has been bone dry for so long on tane that maybe i forgot what its supposed to feel like?

Anyone else having this problem?

Sort of scared incase it heralds the return of my acne

Share this post


Link to post
Share on other sites

My skin was very oily prior to accutane. Every since starting (I'm about 7 weeks in) my skin has become dry, but still looks shiny and is sticky as well. I'm not sure what it means. It's probably do to the fact that a lot less oil is being made and the small amount that is combined with dry skin makes it sticky? Who knows. I wonder how common this is.

Share this post


Link to post
Share on other sites

I am in the midst of week 6 and I am as sticky as a post-it note. It is the strangest thing. My clothes are even sticking to me - the linings inside jackets, mainly. It seemed to happen all of the sudden when I went from 60mg of Claravis to 70mg. I live in a humid part of the world and it is July, but this is a bit beyond the norm. Does it get better? 14 more weeks of this might drive me nuts. Everything else - flaking, lip balm addiction, achiness - has been entirely tolerable.

Share this post


Link to post
Share on other sites

I also had that sticky feeling and waxy shine on my skin while I was on Accutane. I noticed it at first when my skin started peeling. Due to other side effects I gave up on this drug after 3 weeks. Now, a month later I still have the same issue. My skin is still dry but looks oily due to the waxy/shiny look. I asked my derm about it, but didn't really get an answer. He said it could have been an allergic reaction...? I'm really freakin' out. I look worse now than before I started with Accutane. Big mistake.

Share this post


Link to post
Share on other sites

This is my second round on roaccutane, 20 years between. Real shame to give up after 3 weeks, that's the worst part just before it turns around and all pays off

I'm on my 7th week and just gone from 60 to 80mg. Really noticing the sticky skin now arms and neck.. At least the flakiness and moulting has slowed. Totally bearable, just a bit weird, I don't remember this last time on the 40mg dose.

Share this post


Link to post
Share on other sites

for those who did the Google search, and got to this page. I did the same and this is my story.

This is my second round with accutane/ isotretinoin. First round with it late 20's it dried me out so bad I took myself off this medication (2 months), I don't remember if my skin was sticky but it was really dry and flaky still had the acne though. it was horrible and I did not choose to ride through it.

The second time now in my umm 40's going to be 41 this year. I have been on this med for going on 4 months... sticky skin and it's freaking out because my fats are high in my blood test. (doc said we need to watch it because of pancreas) Freaking me out even more...pancreas means sugar and diabetes. I a sticky dude while I am on this medicine and i like to drink.

MY RESEARCH says, continue medicine even though... I am sticky and tacky around my hands and genitals. This medicine has been around since the 1970's and make sure you discuss the blood work with your doctor. The blood work tells you/doctor how the medicine is working with your body.

PS. My doc keeps asking me about joint pain. I don't have any but I am guessing it is not a good thing to have... I feel like I am having more hair loss than normal but like i said I am 40.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×